# SDR 2005FA0000486

- Difficulty date: February 24, 2005
- Submitted: February 24, 2005
- Operation: General aviation
- Aircraft: N911A
- Make and model: Lear 25B
- Aircraft serial: 163
- Aircraft time: 12,300 hours, 11,611 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 241139526256
- Condition: Cracked
- Location: Fuselage
- Part time: 12,300 hours, 11,611 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT DIVAN FLOOR ATTACH ANGLE P/N 2411395-26-526 CRACKED IN RADIOUS OF BEND 14 INCHES LONG. DISCOVERED WHILE PERFORMING CABIN PRESURE LEAK TEST.
